MathSciNet Relay Station
MathSciNet bibliographic data
MR3015670 47A16 (37D45)
Albanese, Angela A.; Barrachina, Xavier; Mangino, Elisabetta M.; Peris, Alfredo Distributional chaos for strongly continuous semigroups of operators. Commun. Pure Appl. Anal. 12 (2013), no. 5, 2069–2082.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement